# SDR 2010FA0000510

- Difficulty date: May 21, 2010
- Submitted: May 25, 2010
- Operation: General aviation
- Aircraft: N3633C
- Make and model: Scwzer G164B
- Aircraft serial: 776B
- Aircraft time: 13,250 hours
- Engine: Walter M601E11
- Engine time: 4,211 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 40101
- Part serial: 910
- Condition: Sheared
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL ASSY INNER FLANGE FAILED INFLT.  FLANGE BROKE INTO SEVERAL PIECES. TIRE (TUBE TYPE) PUSHED INWARD & PUSHING THE  FLANGE PIECES INTO BRAKE ROTOR & DEPRESSED THE CALIPER PISTON.  DURING FLT, PILOT NOTICED RT BRAKE PEDAL FELT LOCKED & FLUID LEAKING FROM RT BRAKE VALVE.  CONTACTED BASE OF OPS &  NOTIFIED GROUND PERSONNEL HE WAS GOING TO LAND ON A DIRT STRIP NEXT TO RUNWAY.  ON TOUCHDOWN, RT BRAKE CALIPERS DEPARTED.  ACFT VEERED TO RT, CROSSED & WENT OFF THE RUNWAY & INTO A DITCH.  ACFT SUSTAINED DAMAGE TO LT &  RT WING SPARS, ENGINE &  PROP. VISUAL INSPECTION DID NOT LOCATE INITIAL FAILURE POINT OF FRACTURE.
